# SDR FDEA201902265424

- Difficulty date: February 15, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 65,183 hours, 24,964 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N55434
- Condition: Damaged
- Location: Bs 780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM O/B CHORD AT STA. 780 RBL 65 HAS A DOUBLE DRILLED HOLE AT FWD END OF   AFT SPLICE SECTION  ACCOMPLISHED FREEZE PLUG REPAIRS OF CREASE BEAM O/B CHORD AND FLOOR BEAM STA   780 RBL 65 - 70.5 IAW EA #F5310-T0345116 TITLE : FUSELAGE MAINFRAME-CREASE   BEAM OUTBOARD CHORD AND FLOOR BEAM ELONGATED HOLE REPAIR AT STA 780, RBL 70.5
